# SDR GTIA2025121839211

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 52,461 hours, 24,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003021000
- Condition: Corroded
- Location: Zone 100
- Part time: 52,461 hours, 24,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42R, BTW FR 65 TO FR 70 IN AFT CARGO COMPARTMENT.  REPLACED STRINGER 42R IAW SRM 51-72-11-911-001, AND DWG D53480030.
